# SDR AALA20110730TUL07

- Difficulty date: July 30, 2011
- Submitted: July 30, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF SUBFLOOR BELOW NUMBER 1 SEAT TRACK STATION 1175.  INSTALLED NEW CUSP MEMBRANE PER DRAWING SG09530019.
